# SDR 97ZZZX54

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10UM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7231
- Engine: Lyc LTS101750B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 430151101
- Condition: Defective
- Location: Nr 2
- Part time: 597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DEFECTIVE NR 2 BEARING TO C/W SB LT101-72-10-0151.  REPLACEMENT PART FROM KIT PN T054K21717.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
